| Model Number |
160002 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: investigation ongoing.
Event or Problem Description
The following was reported to hamilton medical ag: detailed complaint and failure description: ventilator shutoff on patient and turned back on.
Additional Manufacturer Narrative
The following was reported "ventilator shutoff on patient and turned back on.Technical faults (tf's) followed.Patient placed on separate ventilator, no patient harm." based on the logfiles the unit failed the self-test and switched to ambient mode.The issue could not be reproduced.No part was replaced, and the exact root cause could not be confirmed.